# SDR CALA2025111711228

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 41,683 hours, 15,338 cycles
- System (JASC): 3500 · Oxygen System
- Part: Check Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

LEAK CHECK OF NITROGEN GENERATION SYSTEM,  RESIDUAL FUEL & FUEL ODOR AT BOTH DRAIN PORTS,  REQUIRES PRIMARY AND SECONDARY BACKFLOW PREVENTION CHECK VALVES TO BE CHANGED IAW AMM 47-21-04.  R & R  SECONDARY BACK FLOW PREVENTER PER AMM TASK 47-21-04.  PERFORMED OPS & LEAK CHECKS. OPS CHKD GOOD. AND NO LEAKS NOTES IAW AMM TASK 47-00-00-790-802.  PERFORMED REQUIRED ALI INSPECTIONS AND VERIFIED NO LEAKS AND COND OF NEADS LINE OND NO2 SYS AS REQUIRED. REF AMM 47-00-00-790-802.
